View Full Version : peopecia side effects: stop taking it, half the dose, what of the long term effects?

11-22-2011, 10:55 PM
hi everyone, i've been on propecia for coming up to 2 weeks and I think i'm having side effects. I'm experiencing what can best be described as a 'dull ache' in my testicles, on and off, not an actual pain per se, but an uncomfortable feeling, like they are shrinking up or freezing, or similar to the feeling you have in the testicles after intercourse, when you're a bit numb and just want to lie down and not move.....i was on propecia about 8 or 9 yrs ago for approx 6-8 months, i think i stopped as i had the same side effects,but it was so long ago i can't be exactly sure why i stopped...it was maybe also due to cost, worrying that the drug would not work etc......

I'm back on propecia as I plan on having a transplant, and most posters said that i should give the drug a go for between 6 months - 1 year before having the transplant........my question is 1. keep taking the drug every day and see what happens with side effects; 2. take a half a dose for a few weeks, say, and see what happens; 3, alternate the days i take it?

i'm worried that although taking a half dose or alternating the days may alleviate the side effects, any underlying damage being done to my system may continue. Can occasional testicular discomfort signify or indicate long term damage? e.g erectile dysfuntion

Actually I've experienced occasional testicular pain/discomfort for years, so the feeling i've been having the last few days is not new. However, i would say that i think the persistence and frequency of the testicular discomfort is related to the propecia usage, it would surely be too much of a coincidence otherwise.

any advice from medical professionals or people who have been through this would be much appreciated...............

10-24-2015, 01:03 AM
Propecia has certain side effects
• impotence, loss of interest in sex, or trouble having an orgasm;
• abnormal ejaculation;
• swelling in your hands or feet;
• swelling or tenderness in your breasts;
• dizziness, weakness;
• feeling like you might pass out;
• headache;
• runny nose

Consult a good doctor who can help you out with your problem. good luck on that